# SDR AALA20100507TUL12

- Difficulty date: May 7, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 31,311 hours, 14,776 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE STATION 1451 CRACKED.  REMOVED AND REPLACED SHEAR TIE.
